Does anyone else get mood swings from taking Gabapentin for fibro nerve pain?
Is there any other alternative that is effective, but no mood swings?
It seems I have to keep taking more of the stuff not only for pain but also balancing or escaping the mood swings.
I fear loosing my job, family, friends, and more from all of this mess. Wish there was a safer way to deal with the pain
@A MyFibroTeam Member - Yes there are the pain patches . The best place to go is to a Pain Manaagement Clinic. That's all they deal with - Managing Pain. .It's a shame but the doctor's of today know nothing about Fibromyalgia.
Call your local Hospital and they should be able to tell you where the Pain Management Clinic would be.
I am going to come off Gabapentin as i have put on a stone!! I had my diabetic check up today and the nurse accused me of not eating properly. But I am sure it's the Gabapentin. 😠😢
Has anyone got any tips as to what to take instead?
Is it the Gabapentine causing the mood swings? Or is it from pain and fatigue? I know for me when I was in pain my mood swings were bad because I was so exhausted from not sleeping because of pain. I was on so many pain pills up until I educated myself on medicinal cannabis which I ingest coconut oil I make myself in my morning coffee. Ingesting takes longer to feel the effects, but no head high ever! Just a calm euphoric affect because for Fibro we need a cannabis high in CBD during the day to get us through the pain, it helps with the fatigue. I never knew how bad the big pharma was affecting me until I got off of it all and just taking cannabis now. The options are endless as to things you can make with it to medicate. I grew up believing every drug is bad, and when people were mentioning medical cannabis to me, I shrugged it off thinking "I can't do that!" Then after about the 6th person said it to me, I thought what's the harm in looking into it? Then I started researching all the benefits of it. Now I know not everyone may have this option with where they live and work. It has helped me tremendously to function in every way. I'm by no means where I was over a year ago as far as what I can do, but even my thinking has improved.
@A MyFibroTeam Member - I did an online search, and my pcp confirmed that it does cause it. Depends upon how it is taken, interactions, and other health factors. Here is a link: http://www.rxlist.com/script/main/mobileart-rx....
I think I have a couple of interactions. My pcp increased and spread my dose a couple of months ago. It got better, then worse again which is why I polled the community.
Its not just mood swing, but memory fog or short term loss.
I am gonna research alternatives, and get with my doctors.
Thanks Rhonda, I did not realize that.
I need to find an alternative to help out with the nerve pain and burning sensation then. Thats the reason why I got on the stuff.
It might explain the terrible increase in tinnitus I have been experiencing and the fluctuation in labido. I thought the tinnitus increase might have been from a chiro adjustment, but that makes more sense.